On hypercube packings, blocking sets and a covering problem

Research output: Contribution to journalArticleScientificpeer-review

Standard

On hypercube packings, blocking sets and a covering problem. / Kizhakkepallathu, Ashik Mathew; Östergård, Patric R.J.

In: Information Processing Letters, Vol. 115, No. 2, 2015, p. 141-145.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{36b58f593a244c92ac961823a9d75963,
title = "On hypercube packings, blocking sets and a covering problem",
author = "Kizhakkepallathu, {Ashik Mathew} and {\"O}sterg{\aa}rd, {Patric R.J.}",
year = "2015",
doi = "10.1016/j.ipl.2014.08.005",
language = "English",
volume = "115",
pages = "141--145",
journal = "Information Processing Letters",
issn = "0020-0190",
publisher = "Elsevier",
number = "2",

}

RIS - Download

TY - JOUR

T1 - On hypercube packings, blocking sets and a covering problem

AU - Kizhakkepallathu, Ashik Mathew

AU - Östergård, Patric R.J.

PY - 2015

Y1 - 2015

U2 - 10.1016/j.ipl.2014.08.005

DO - 10.1016/j.ipl.2014.08.005

M3 - Article

VL - 115

SP - 141

EP - 145

JO - Information Processing Letters

JF - Information Processing Letters

SN - 0020-0190

IS - 2

ER -

ID: 2042705